# SDR 2001F00711

- Difficulty date: November 14, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N523AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30232
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: JP55201
- Part serial: 006001
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 8,281 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, THE NR 2 ENGINE COMMON NOZZLE ASSY WAS FOUND CRACKED AT THE INBOARD HOIST ATTACH POINT.  MAINTENANCE REPAIRED THE ASSY IAW AMTA ERA-757-78R-4616 AND ROLLS-ROYCE TECHNICAL VARIANCE DOCUMENT F37183.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
